A solution to the three disjoint path problem on honeycomb meshes

Yang, Xiaofan, Megson, Graham M., Zhang, Shaomin and Liu, Xiaoping (2004) A solution to the three disjoint path problem on honeycomb meshes. Parallel Processing Letters, 14 (3-4). pp. 399-410. ISSN 0129-6264

Full text not available from this repository.
Official URL: http://dx.doi.org/10.1142/S0129626404001982


Recently honeycomb meshes have been considered as alternative candidates for interconnection networks in parallel and distributed computer systems. This paper presents a solution to one of the open problems about honeycomb meshes—the so-called three disjoint path problem. The problem requires minimizing the length of the longest of any three disjoint paths between 3-degree nodes. This solution provides information on the re-routing of traffic along the network in the presence of faults.

Item Type: Article
Subjects: University of Westminster > Science and Technology > Electronics and Computer Science, School of (No longer in use)
Depositing User: Miss Nina Watts
Date Deposited: 03 Feb 2009 16:01
Last Modified: 20 Oct 2009 13:50
URI: http://westminsterresearch.wmin.ac.uk/id/eprint/5815

Actions (login required)

Edit Item (Repository staff only) Edit Item (Repository staff only)